Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 40, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 15, 2025, 9:50 AM CDT for Issaquena County, Sharkey County, Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana. It was in force for 55 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 9:50 AM CDT (14:50 UTC)
- Expired
- Mar 15, 2025, 10:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 10:08 AM CDT | TSTM WND DMG | 1 Sse Lake Providence, LA | Corrects previous tstm wnd dmg report from 1 SSE Lake Providence. Report of multiple trees downed along HWY-65S as well as damage to residences and businesses in downtown Lake Providence. |
| Mar 15, 10:17 AM CDT | TORNADO | 2 N Mayersville, MS | Large number of softwood small trees snapped. via twitter picture. |
| Mar 15, 10:22 AM CDT | TORNADO | 2 N Mayersville, MS | This EF-2 tornado began near the bank of the Mississippi RIver on the north side of Mayersville. It snapped some hardwood trees and power poles and damaged the roof of a home. As it continued along its path, it completely destroyed a mobile home and leveled a |
| Mar 15, 10:25 AM CDT | TSTM WND DMG | 3 S Grace, MS | Multiple softwood trees snapped via picture from social media. |
| Mar 15, 10:25 AM CDT | TSTM WND DMG | Lake Providence, LA | Corrects previous tornado report from Lake Providence. A survey team found straight line wind damage caused by a thunderstorm across East Carroll Parish. There was damage to mobile homes and a few structures on the west side of Lake Providence along First Stre |
| Mar 15, 10:25 AM CDT | TORNADO | 3 Nne Mayersville, MS | Corrects previous tstm wnd dmg report from 3 NNE Mayersville for time and type. Pine trees snapped via James Joiner on Twitter DMs. |
| Mar 15, 10:25 AM CDT | TORNADO | Lake Providence, LA | A survey team found straight line wind damage caused by a thunderstorm across East Carroll Parish. There was damage to mobile homes and a few structures on the west side of Lake Providence along First Street. One structure had its roof lifted off and an outer |
| Mar 15, 10:28 AM CDT | TORNADO | 3 Sw Grace, MS | Sharkey County EMA reports houses damaged and power lines down near Grace with an ambulance in route for possible injuries. |
| Mar 15, 10:40 AM CDT | TORNADO | 1 Sse Nitta Yuma, MS | Utility pole snapped and trees snapped along US 61 just south of Nitta Yuma. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 5:58 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 15.9
The text
As transmitted.
449
WFUS54 KJAN 151450
TORJAN
LAC035-123-MSC055-125-151-151545-
/O.NEW.KJAN.TO.W.0040.250315T1450Z-250315T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
950 AM CDT Sat Mar 15 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Central East Carroll Parish in northeastern Louisiana...
Southeastern West Carroll Parish in northeastern Louisiana...
South central Washington County in northwestern Mississippi...
Northwestern Issaquena County in west central Mississippi...
Northwestern Sharkey County in west central Mississippi...
* Until 1045 AM CDT.
* At 950 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Pioneer, or 10 miles south of Oak Grove, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lake Providence around 955 AM CDT.
Shelburn around 1000 AM CDT.
Mayersville around 1010 AM CDT.
Rolling Fork and Grace around 1020 AM CDT.
Anguilla and Glen Allan around 1025 AM CDT.
Panther Burn and Nitta Yuma around 1030 AM CDT.
Delta City around 1035 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3264 9140 3275 9144 3313 9100 3310 9078
3288 9077
TIME...MOT...LOC 1450Z 237DEG 39KT 3272 9137
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
SAS4 follow-up statements
965
WWUS54 KJAN 151455
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
955 AM CDT Sat Mar 15 2025
LAC035-123-MSC055-125-151-151545-
/O.CON.KJAN.TO.W.0040.000000T0000Z-250315T1545Z/
East Carroll LA-West Carroll LA-Washington MS-Issaquena MS-
Sharkey MS-
955 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR CENTRAL
EAST CARROLL AND SOUTHEASTERN WEST CARROLL PARISHES...SOUTH CENTRAL
WASHINGTON...NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY
COUNTIES...
At 954 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Forest, or 8 miles southwest of Lake Providence,
moving northeast at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lake Providence and Shelburn around 1000 AM CDT.
Mayersville around 1010 AM CDT.
Glen Allan and Grace around 1020 AM CDT.
Rolling Fork around 1025 AM CDT.
Anguilla, Panther Burn, and Nitta Yuma around 1030 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3264 9140 3275 9144 3313 9100 3310 9078
3288 9077
TIME...MOT...LOC 1454Z 237DEG 39KT 3275 9132
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
SAS318
WWUS54 KJAN 151500
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1000 AM CDT Sat Mar 15 2025
LAC035-123-MSC055-125-151-151545-
/O.CON.KJAN.TO.W.0040.000000T0000Z-250315T1545Z/
East Carroll LA-West Carroll LA-Washington MS-Issaquena MS-
Sharkey MS-
1000 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR CENTRAL
EAST CARROLL AND SOUTHEASTERN WEST CARROLL PARISHES...SOUTH CENTRAL
WASHINGTON...NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY
COUNTIES...
At 1000 AM CDT, a large and extremely dangerous tornado was located
near Lake Providence, moving northeast at 45 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Lake Providence and Shelburn around 1005 AM CDT.
Mayersville around 1010 AM CDT.
Glen Allan and Grace around 1020 AM CDT.
Rolling Fork around 1025 AM CDT.
Anguilla, Panther Burn, and Nitta Yuma around 1030 AM CDT.
Delta City around 1035 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3264 9140 3275 9144 3313 9100 3310 9078
3288 9077
TIME...MOT...LOC 1500Z 237DEG 39KT 3278 9126
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
SAS769
WWUS54 KJAN 151508
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1008 AM CDT Sat Mar 15 2025
LAC123-151518-
/O.CAN.KJAN.TO.W.0040.000000T0000Z-250315T1545Z/
West Carroll LA-
1008 AM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR SOUTHEASTERN WEST CARROLL PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for northeastern
Louisiana...and northwestern and west central Mississippi.
&&
LAT...LON 3279 9123 3284 9129 3313 9100 3310 9078
3288 9077
TIME...MOT...LOC 1508Z 237DEG 39KT 3283 9117
$$
LAC035-MSC055-125-151-151545-
/O.CON.KJAN.TO.W.0040.000000T0000Z-250315T1545Z/
East Carroll LA-Washington MS-Issaquena MS-Sharkey MS-
1008 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHEASTERN EAST CARROLL PARISH...SOUTH CENTRAL WASHINGTON...
NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY COUNTIES...
At 1008 AM CDT, a large and extremely dangerous tornado was located
over Lake Providence, moving northeast at 45 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Mayersville around 1015 AM CDT.
Glen Allan and Grace around 1020 AM CDT.
Rolling Fork around 1025 AM CDT.
Anguilla, Panther Burn, and Nitta Yuma around 1030 AM CDT.
Delta City around 1035 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3279 9123 3284 9129 3313 9100 3310 9078
3288 9077
TIME...MOT...LOC 1508Z 237DEG 39KT 3283 9117
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
SAS118
WWUS54 KJAN 151515
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1015 AM CDT Sat Mar 15 2025
LAC035-MSC055-125-151-151545-
/O.CON.KJAN.TO.W.0040.000000T0000Z-250315T1545Z/
East Carroll LA-Washington MS-Issaquena MS-Sharkey MS-
1015 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHEASTERN EAST CARROLL PARISH...SOUTH CENTRAL WASHINGTON...
NORTHWESTERN ISSAQUENA AND NORTHWESTERN SHARKEY COUNTIES...
At 1015 AM CDT, a large and extremely dangerous tornado was located
near Mayersville, moving northeast at 45 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Mayersville, Glen Allan, and Grace around 1020 AM CDT.
Anguilla around 1025 AM CDT.
Panther Burn and Nitta Yuma around 1030 AM CDT.
Delta City around 1035 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3283 9114 3289 9122 3313 9100 3310 9078
3296 9077
TIME...MOT...LOC 1515Z 237DEG 39KT 3287 9109
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
SASWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 15, 9:49 AM CDT, 1 minute earlier.
Area forecast discussion, Mar 15, 9:49 AM CDT, 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
949 AM CDT Sat Mar 15 2025
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE...
Issued at 934 AM CDT Sat Mar 15 2025
Local radars were lit up with severe convection over our western
and delta regional zones. A severe weather outbreak is still
expected today. The 12Z Sat JAN sounding a decent cap at 850mb
that has helped suppress convection over central and east
Mississippi so far but, that cap is expected to erode. Recent
light shower development along and south of Interstate 20 was
already showing signs that the cap was eroding. In addition strong
gusty winds were being observed. These wind gusts will become
stronger this afternoon prompting the issuance of a Wind Advisory
for gusts of 45-50mph even away from storms. Otherwise, the
current Tornado Watch for the western half of the area expires at
1PM. A second Tornado Watch covering the eastern half of MS will
likely be issued prior to 1PM. Tornadoes, some strong to violent
and long-tracked remain the main threat with the storms this
afternoon. Damaging wind gusts and large hail will also be
possible. /22/
&&
.DISCUSSION...
Issued at 230 AM CDT Sat Mar 15 2025
Saturday through next Friday...
Saturday: A severe weather outbreak is expected today through
this evening as all modes of severe weather will be possible
including strong to violent, long-track tornadoes. Damaging winds
60-70 mph and large hail will be likely as well. As a strong,
upper lvl trough pushes towards the area, the low-lvl jet will
strengthen during the afternoon over the region. As a result,
strong deep- layer shear/SRH and favorable instability in place
will lead to multiple rounds of convection with supercell
potential throughout mid morning until the evening.
A high risk for severe weather continues to be advertised in the
greater threat area for violent tornadoes over central into east MS
where supercells will have great access to the most unstable air and
backed low level flow. Scattered to numerous supercells are likely
to develop in the warm sector, and given the fast cell motions and
classic nature of the storms, would expect the potential for long
tornado tracks, so this continues to be messaged. Outside of severe
storms, gusty winds are expected throughout the day. Heavy rainfall
is less of concern but flash flooding will be possible within areas
that experience training storms.
Sunday through next Friday: Ridging pattern along with upper-lvl
zonal flow will filter into the region into next week. Temps will
start off cooler but will be near seasonal averages. Next chance
for rainfall will come on Wednesday as a shortwave trough swings
through the area. Mostly showers and a brief cooldown are expected
with this disturbance. /SW/EC/
&&
.AVIATION...
(12Z TAFS)
Issued at 645 AM CDT Sat Mar 15 2025
Poor flying conditions are expected this morning and aftn. MVFR
cigs and gusty winds 25-30kts wl prevail through the aftn away
from +TSRA that will become numerous across the area today. At
1130Z a band of +TSRA was noted on local radars across the nw.
This band will continue shifting east today while additional +TSRA
develop ahead of the band. Conditions are expected to improve
this evening with VFR conditions areawide by 06Z. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 78 51 65 40 / 90 40 0 0
Meridian 77 51 68 39 / 90 60 0 0
Vicksburg 76 50 64 40 / 90 30 0 0
Hattiesburg 78 53 73 41 / 80 30 0 0
Natchez 77 50 65 40 / 90 20 0 0
Greenville 72 48 59 40 / 90 30 0 0
Greenwood 75 50 61 38 / 100 50 10 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ030>033-037>039-
043>046-048>052-054>058-062>066-072>074.
LA...None.
AR...None.
&&
/SW/22In the hours before
Local storm report, Mar 15, 6:42 AM CDT, 3 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
642 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM Tstm Wnd Dmg Elliott 33.69N 89.75W
03/15/2025 Grenada MS Law Enforcement
Report of extensive damage to Elliott
community; downed power lines and multiple
residences destroyed.
&&
KPLocal storm report, Mar 15, 6:45 AM CDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
645 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM Hail 2 SE Dermott 33.50N 91.41W
03/15/2025 M0.25 Inch Chicot AR Fire Dept/Rescue
&&
KPLocal storm report, Mar 15, 6:57 AM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
657 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM Tornado Elliott 33.69N 89.75W
03/15/2025 Grenada MS Law Enforcement
Report of extensive damage to Elliott
community; downed power lines and multiple
residences destroyed.
&&
KPLocal storm report, Mar 15, 8:17 AM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
817 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM Tstm Wnd Dmg 5 ESE Mer Rouge 32.74N 91.72W
03/15/2025 Morehouse LA Law Enforcement
Report of downed tree.
&&
KPLocal storm report, Mar 15, 8:28 AM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
828 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM Tstm Wnd Gst 1 WSW Valley Hill 33.50N 90.08W
03/15/2025 M58 MPH Carroll MS ASOS
&&
KPSpecial weather statement, Mar 15, 9:06 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
906 AM CDT Sat Mar 15 2025
MSZ026>028-036-151445-
Carroll MS-Grenada MS-Montgomery MS-Holmes MS-
906 AM CDT Sat Mar 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HOLMES...CARROLL...
GRENADA AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 945 AM CDT...
At 906 AM CDT, Doppler radar was tracking a strong thunderstorm near
Emory, or 7 miles northeast of Lexington, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Black Hawk, Coila, and Emory around 910 AM CDT.
Winona, North Carrollton, and Carrollton around 920 AM CDT.
Jefferson and Duck Hill around 930 AM CDT.
Grenada and Elliott around 935 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 PM CDT for central and
north central Mississippi.
&&
LAT...LON 3383 8951 3375 8951 3312 8987 3312 9011
3381 9006 3381 8998 3382 8998 3383 8992
TIME...MOT...LOC 1406Z 203DEG 52KT 3321 8999
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:35 PM CDT | Special Weather Statement | JAN | Bolivar | 55 min |
| Mar 14, 8:31 PM CDT | Special Weather Statement | JAN | Sunflower | 59 min |
| Mar 14, 9:28 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 62 min |
| Mar 14, 10:28 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 62 min |
| Mar 14, 11:11 PM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 64 min |
| Mar 14, 11:58 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Webster | 62 min |
| Mar 15, 12:28 AM CDT | Tornado Warning | JAN | Grenada | 47 min |
| Mar 15, 12:36 AM CDT | Special Weather Statement | JAN | Newton, Scott | 54 min |
| Mar 15, 12:47 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 43 min |
| Mar 15, 1:22 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 53 min |
| Mar 15, 1:26 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 64 min |
| Mar 15, 1:31 AM CDT | Special Weather Statement | JAN | Scott | 44 min |
| Mar 15, 1:44 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Winston | 61 min |
| Mar 15, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 29 min |
| Mar 15, 2:22 AM CDT | Special Weather Statement | JAN | Newton | 38 min |
| Mar 15, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 52 min |
| Mar 15, 2:57 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 63 min |
| Mar 15, 3:16 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Mar 15, 3:33 AM CDT | Special Weather Statement | JAN | Lowndes | 27 min |
| Mar 15, 5:16 AM CDT | Special Weather Statement | JAN | Bolivar | 29 min |
| Mar 15, 6:04 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 56 min |
| Mar 15, 6:21 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 54 min |
| Mar 15, 7:14 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 46 min |
| Mar 15, 7:56 AM CDT | Flash Flood Warning | JAN | Washington | 4 hr |
| Mar 15, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 64 min |
| Mar 15, 7:57 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 48 min |
| Mar 15, 8:30 AM CDT | Flash Flood Warning | JAN | Bolivar | 4 hr |
| Mar 15, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 41 min |
| Mar 15, 8:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 61 min |
| Mar 15, 9:06 AM CDT | Special Weather Statement | JAN | Carroll, Grenada, Holmes | 39 min |
| Mar 15, 9:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 65 min |
| Mar 15, 9:32 AM CDT | Wind Advisory | JAN | Attala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more | 9 hr |
| Mar 15, 9:43 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 62 min |
| Mar 15, 10:07 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 53 min |
| Mar 15, 10:26 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sharkey, Sunflower, Washington | 64 min |
| Mar 15, 10:41 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 49 hr |
| Mar 15, 10:56 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more | 64 min |
| Mar 15, 10:59 AM CDT | Tornado Warning | JAN | Franklin, Jefferson, Lincoln | 61 min |
| Mar 15, 11:04 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington | 36 min |
| Mar 15, 11:08 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 67 min |
| Mar 15, 11:18 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 57 min |
| Mar 15, 11:25 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 4 hr |
| Mar 15, 11:38 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 67 min |
| Mar 15, 11:50 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 55 min |
| Mar 15, 11:56 AM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 49 min |
| Mar 15, 12:02 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 58 min |
| Mar 15, 12:02 PM CDT | Tornado Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 58 min |
| Mar 15, 12:31 PM CDT | Tornado Warning | JAN | Attala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more | 59 min |
| Mar 15, 12:39 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 66 min |
| Mar 15, 12:43 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more | 4 hr |
| Mar 15, 12:47 PM CDT | Tornado Warning | JAN | Rankin, Scott, Simpson, Smith | 30 min |
| Mar 15, 12:48 PM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 57 min |
| Mar 15, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 27 min |
| Mar 15, 12:59 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 46 min |
| Mar 15, 1:26 PM CDT | Flash Flood Warning | JAN | Choctaw, Montgomery, Webster | 2 hr |
| Mar 15, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln, Simpson | 62 min |
| Mar 15, 1:30 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 60 min |
| Mar 15, 1:30 PM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 60 min |
| Mar 15, 1:32 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 58 min |
| Mar 15, 1:35 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 40 min |
| Mar 15, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 48 min |
| Mar 15, 1:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 65 min |
| Mar 15, 2:03 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 57 min |
| Mar 15, 2:09 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 66 min |
| Mar 15, 2:11 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 43 min |
| Mar 15, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster | 46 min |
| Mar 15, 2:16 PM CDT | Tornado Warning | JAN | Kemper | 44 min |
| Mar 15, 2:26 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 64 min |
| Mar 15, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Rankin, Simpson | 40 min |
| Mar 15, 2:35 PM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 26 min |
| Mar 15, 2:43 PM CDT | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more | 4 hr |
| Mar 15, 2:49 PM CDT | Tornado Warning | JAN | Lauderdale, Newton | 56 min |
| Mar 15, 2:51 PM CDT | Tornado Warning | JAN | Marion | 24 min |
| Mar 15, 3:02 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Lamar, Smith | 58 min |
| Mar 15, 3:16 PM CDT | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 25 min |
| Mar 15, 3:18 PM CDT | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more | 4 hr |
| Mar 15, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 55 min |
| Mar 15, 3:43 PM CDT | Tornado Warning | JAN | Kemper, Noxubee | 26 min |
| Mar 15, 3:45 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Smith | 60 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 40 min |
Nearby
Tornado Warnings in Mississippi, 2025Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.